# SDR 6500582

- Difficulty date: July 17, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N70DJ
- Make and model: Cessna 650
- Aircraft serial: 6500058
- Aircraft time: 5,897 hours, 4,638 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Disconnected
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF AND SUBSEQUENT CLIMB, RETRACTED GEAR AND LEFT MAIN GEAR GREEN LIGHT REMAINED ILLUMINATED AFTER COMPLETE CYCLE.  MAINTENANCE REPAIRED OPEN CIRCUIT ON UPLOCK SWITCH.
